Aa
A
A
A
Close
Addiction: Substance Abuse Community
32k Members
Avatar universal

buproprion withdrawl

I have been taking 100 mg of generic buproprion for seveal years, and have felt very good.
.  I am not depressed, but I cannot seem to sleep without it.  They stopped making this particular generic and I had to begin another generic form.  I felt nauseated, stopped sleeping, and had headaches. I then tried a couple of other
buproprion meds such as wellbutrin and Wellbutrin XL at a low dose, for a few days.  Eventually,
my pharmacist found more of my regular generic buproprion and I started back on it. I took it for
two weeks, and I felt horrible - burning, tingling arms and legs, can't concentrate etc.  I have tried
to go back on Wellbutrin XL at 150 mg., but I still have the same symptoms, and can't get back to
feeling perfectly well, as I have for so many years. Anyone have similar experiences?
3 Responses
495284 tn?1333897642
COMMUNITY LEADER
You should get ahold of your doctor and let him know what is going on.........
199177 tn?1490502134
Yes sara is right let your doctor know have them help you taper off it ..
Avatar universal
HI and welcome to the forum....I suffer with bi/polar disorder and have been down the antidepressant road....first off the advise Sarah and avisg gave you is good go to your dr and discuss it with them...over the years I have also found out that for no aperent reson
even after yrs of use they sometimes just quit working ....antidepressants build up in your system slowly and sometimes you dont notice the side effects fro years...that was my experience on prozac at first it worked great then after a yr or so I started getting really irritable for no aperent reason my dr switched me to celexa and the problem went away
your having major side effects it might be time for a switch in meds...dont let this scare you there are newer and better antidepressants on the market now and you may benefit more from them ...also remember brain chemistry changes and you may need a different type of med altogether...it really depends on your diagnosis what will be of the most help...try not to let this discourage or frighten you..I know the feeling of just wanting to feel ok again and you dr will get to the bottom of this and get you back on track changing meds is all part of my disorder it dosent mean I like it when they have to do it but I have learned to trust my dr....good luck and God bless.....Gnarly            
Have an Answer?
Top Addiction Answerers
495284 tn?1333897642
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Smoking substitute may not provide such a healthy swap, after all.
How to lower your heart attack risk.